I am on medication for heart disease now have blotches under my skin
Doctor: I am on medication for heart disease and have noticed red blotches appearing under my skin on my arms just above the wrists. These blotches vary in size and frequency but it seems they are much larger after I exercise. The medication I am on are beta blockers, blood thinners and a couple more that I have no clue what they do as I am located in China and am on chines made meds. The blotches appear to be blood located under the skin. It actually looks like a bruise however, nothing has happened to cause any bruising. I have shown the blotches to a couple of Chinese Doctors, but they tell me one is a children’s pediatrician and the other specializes in womens problems..soooooo I require some advice….sincerely
its happening due to blood thinners. the blood is getting thinned out more than required causing internal minor bleedings.
its risky and you should get bleeding time,clotting time and prothrombin time blood tests done and vary the dose of blood thinners accordingly.